# SDR SWAA2023052450847

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 67,764 hours, 35,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H SIDE EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED AFT R/H SIDE EMERGENCY SLIDE LIGHT PER AMM 33-51-04.
